Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Difficulty in losing weight, taking dostinex for high prolaction. Are Via ananas diet pills safe?

Hi, I am 47 years old (married), 158 cm and 90 pounds and I have no medical history. I am trying to lose weight but it is extremely difficult for me. I went to a dietician and followed a number of diet systems. But, I hardly lost some weight, although I do exercise every day. My doctor asked me to do some medical analyses but everything is ok my glands are active. The only thing is that I have an elevated Prolactin‏ and I am taking dostinex. I heard about Via Ananas diet pills . Is it safe? Do you recommend it or recommend any other diet pills?
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Dear Madam ,

Well anything which has not undergone trials for its safety cannot be recommended . consult your family physician if he agrees you can take it.

Dr. Shruti
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor